Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finitely generated radical ideals in $ H\sp \infty$


Authors: Ulrich Daepp, Pamela Gorkin and Raymond Mortini
Journal: Proc. Amer. Math. Soc. 116 (1992), 483-488
MSC: Primary 46J15
DOI: https://doi.org/10.1090/S0002-9939-1992-1097341-X
MathSciNet review: 1097341
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a radical ideal in $ {H^\infty }$ is finitely generated if and only if it is a principal ideal generated by a Blaschke product having simple zeros.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15

Retrieve articles in all journals with MSC: 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1097341-X
Article copyright: © Copyright 1992 American Mathematical Society